Alert archive / Kansas / Flash Flood Warnings in 2019

Flash Flood Warning 46, NWS Wichita, KS

June 16, 20194 counties in Kansas

NWS Wichita, KS issued this flash flood warning at Jun 16, 2019, 12:23 AM CDT for 4 counties in Kansas. It was in force for 4 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 16, 2019, 12:23 AM CDT (05:23 UTC)
Expired
Jun 16, 2019, 4:33 AM CDT
In force
4 hr
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Flood severity
None

Counties Harvey County, KS, Kingman County, KS, Reno County, KS, Sedgwick County, KS

The radar

The Wichita radar (KICT), 45 km from the middle of the area, began a volume at 05:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 16, 1:25 AM CDTFLASH FLOODKingman, KSLAW ENFORCEMENT REPORTED FLOODING OF SOME INTERSECTIONS ALONG HIGHWAY 54 IN THE TOWN OF KINGMAN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 62 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 5.4 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2019-06-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1277 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2019-06-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1277 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
2100 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
67 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

114 
WGUS53 KICT 160523
FFWICT
KSC079-095-155-173-161315-
/O.NEW.KICT.FF.W.0046.190616T0523Z-190616T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wichita KS
1223 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Flash Flood Warning for...
  Southeastern Reno County in south central Kansas...
  Western Sedgwick County in south central Kansas...
  Southwestern Harvey County in south central Kansas...
  Kingman County in south central Kansas...

* Until 815 AM CDT Sunday.

* At 1222 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. 2 to 3 inches of rain have 
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Goddard, Maize, Kingman, Cheney, Halstead, Colwich, Haven, Garden
  Plain, Mount Hope, Pretty Prairie, Andale, Bentley, Norwich,
  Cunningham, Nashville, Murdock, Waterloo, Willowdale, Zenda and
  Spivey.

Additional rainfall amounts of 1 to 3 inches are possible in the 
warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, country roads, farmland, and other low lying
spots.

&&

LAT...LON 3739 9846 3773 9846 3800 9768 3805 9743
      3781 9744 3747 9774 3747 9781 3740 9781
      3738 9820

$$

JAKUB
1 follow-up statement
771 
WGUS73 KICT 160933
FFSICT

Flash Flood Statement
National Weather Service Wichita KS
433 AM CDT Sun Jun 16 2019

KSC079-095-155-173-160942-
/O.CAN.KICT.FF.W.0046.000000T0000Z-190616T1315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Reno KS-Sedgwick KS-Harvey KS-Kingman KS-
433 AM CDT Sun Jun 16 2019

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN RENO...WESTERN
SEDGWICK...SOUTHWESTERN HARVEY AND KINGMAN COUNTIES IS CANCELLED...

Flash Flood waters have recede, however minor flooding will continue 
into the morning hours. Please continue to heed any remaining road 
closures.

LAT...LON 3739 9846 3773 9846 3800 9768 3805 9743
      3781 9744 3747 9774 3747 9781 3740 9781
      3738 9820

$$

JAKUB

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this flash flood warning went out at Jun 15, 9:08 PM CDT, 3 hours 15 minutes earlier.

Area forecast discussion, Jun 15, 9:08 PM CDT, 3 hours 15 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
908 PM CDT Sat Jun 15 2019

...Updated for Aviation Discussion...

.SHORT TERM...(This evening through Sunday night)
Issued at 330 PM CDT Sat Jun 15 2019

A pronounced shortwave trough over New Mexico this afternoon (per
water vapor imagery), will propagate slowly eastward over the
southern Plains tonight into Sunday. A weak surface-850 mb cold
front, extending from southeast Nebraska to central and southwestern
Kansas, will sink slowly southward. By early Sunday evening, the
front should extend from central Missouri across southeast Kansas to
western Oklahoma. The front and approaching mid-level shortwave
trough will be potential trigger mechanisms for thunderstorms.
Initial isolated strong-severe storms could form by early this
evening along the front in central Kansas where the inhibition is
weakening. Storm activity should increase across northern
Oklahoma/southern Kansas later this evening/overnight, as moisture
transport develops/strengthens in response to a weak low-level jet,
coincident with very weak height falls aloft. Will taper rain
chances from 20/30% in central Kansas, to likely (60-70%) in the far
south tonight. MUCAPE of 2500-4000 j/kg, deep-layer shear of 25-35
knots, and strong downdraft CAPE of ~1500 j/kg will support isolated
occurrences of large hail, however damaging winds would be the most
probable severe threat with cold pool development likely. Localized
strips of heavy rainfall are also possible mainly in the south,
given higher precipitable water and slow Corfidi propagation
vectors.

Will maintain 20-30% thunderstorm chances in south-central and
southeast Kansas for Sunday-Sunday night, as the shortwave trough
continues its slow migration across Oklahoma and southern Kansas.

-Caruso

.LONG TERM...(Monday through Saturday)
Issued at 330 PM CDT Sat Jun 15 2019

By Monday morning, the upper-level low will be located in the
vicinity of northern Oklahoma and southern Kansas, with the
stationary surface front stretching across far southeast Kansas,
extending both northeast-ward towards the St. Louis metro area and
southwest-ward towards Oklahoma City. During the morning commute,
lingering showers and thunderstorms will be possible roughly
along and east of the Kansas Turnpike. Instability parameters will
have decreased somewhat so showers/thunderstorms are not likely
to be severe by this time as they continue to weaken in intensity
as they track to the southeast. Models differ on the solution for
the remainder of the day on Monday from the afternoon-evening,
with the ECMWF and GFS suggesting weak 500mb ridging across
central Kansas in the wake of the exiting system (keeping the
forecast dry), while the NAM keeps this ridging slightly further
to the west. Thinking that this ridging will likely keep rain
chances in check for central Kansas for much of the day, so have
trended back pops here for this issuance, keeping in mind they may
need to be trimmed even further with later forecasts.

Overnight Monday night and through Wednesday morning, a series of
mid/upper shortwaves will usher in more chances for periodic showers
and thunderstorms across the forecast area. Although widespread
severe storms appear unlikely, a few storms could be strong during
this period. A break in the active pattern looks to come during the
day on Thursday when most of the area should remain dry before storm
chances increase once again by Friday evening and into Saturday.

Temperatures throughout the extended period will largely remain
below normal values, with highs in the low 80s Monday - Wednesday.
Temperatures are expected to warm back up to near climatology during
the latter portion of the workweek, with temperatures reaching the
upper 80s or low 90s.

-Vaughan

&&

.AVIATION...(For the 00Z TAFS through 00Z Sunday evening)
Issued at 908 PM CDT Sat Jun 15 2019

Scattered thunderstorms should gradually develop before midnight
south of Hutchinson to Hillsboro, and persist off-and-on through
the night, as a weak cool front oozes south. Pockets of severe
weather in the form of large hail, damaging winds, and locally
very heavy rainfall are likely. Threat should end by around
09-12z. Additional isolated to scattered storms are possible
across southern KS Sunday afternoon and evening.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    66  83  64  83 /  60  30  20  20
Hutchinson      66  84  63  83 /  40  20  20  30
Newton          65  82  64  81 /  60  20  20  30
ElDorado        65  81  64  81 /  60  30  20  30
Winfield-KWLD   65  82  64  82 /  60  40  30  30
Russell         63  84  60  83 /  10  10  10  30
Great Bend      63  83  60  83 /  10  10  10  20
Salina          65  86  62  84 /  10  10  10  30
McPherson       65  84  62  82 /  30  20  10  30
Coffeyville     67  82  65  83 /  70  40  40  50
Chanute         67  82  64  82 /  60  40  30  40
Iola            67  82  64  82 /  60  30  30  40
Parsons-KPPF    67  82  65  83 /  70  40  40  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...None.

&&

SHORT TERM...JMC
LONG TERM...TAV
AVIATION...ADK
Hazardous weather outlook, Jun 15, 4:42 PM CDT, 7 hours 41 minutes before
Hazardous Weather Outlook
National Weather Service Wichita KS
442 PM CDT Sat Jun 15 2019

KSZ032-033-047>053-067>072-082-083-091>096-098>100-162145-
Russell-Lincoln-Barton-Ellsworth-Saline-Rice-McPherson-Marion-Chase-
Reno-Harvey-Butler-Greenwood-Woodson-Allen-Kingman-Sedgwick-Harper-
Sumner-Cowley-Elk-Wilson-Neosho-Chautauqua-Montgomery-Labette-
442 PM CDT Sat Jun 15 2019

This hazardous weather outlook is for portions of Central Kansas,
South Central Kansas and Southeast Kansas.

.DAY ONE...Tonight

A few clusters of strong to severe thunderstorms are expected to
develop tonight, mainly to the south of a Great Bend to Salina line.
The main storm threats will be wind gusts of 60 to 75 mph and
localized heavy rainfall and flooding. A more isolated threat for
large hail up to golfball size will exist through about sunset.

The Cow Creek near Hutchinson remains in flood and the Smoky Hill
River near Lindsborg will remain near flood. Please refer to the
latest river and flood statements for details.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

A few strong storms with locally heavy rainfall and gusty winds may
linger Sunday morning before diminishing. However, there will be a
chance for additional scattered thunderstorms redeveloping in
south-central and southeast Kansas Sunday afternoon and night.
Isolated strong to severe downburst wind gusts and locally heavy
rainfall will be the main threats, with the greater risk near the
Oklahoma border.

Periodic chances for thunderstorms are in the forecast from
Monday through Friday. Some of these storms will be strong to
marginally severe with locally heavy rainfall.

The Cow Creek near Hutchinson is forecast to remain in flood until
Sunday evening and near flood through Tuesday morning.  Smoky Hill
River near Lindsborg will also remain near flood through Tuesday
morning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated tonight.

&&

For a graphical version of this information, see our webpage at:
http://weather.gov/wichita/hwo/

In the hours before

Special weather statement, Jun 15, 10:37 PM CDT, 1 hour 46 minutes before
Special Weather Statement
National Weather Service Wichita KS
1037 PM CDT Sat Jun 15 2019

KSZ068-069-083-160345-
Butler KS-Harvey KS-Sedgwick KS-
1037 PM CDT Sat Jun 15 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Northwestern Butler County in south central Kansas...
  Southeastern Harvey County in south central Kansas...
  Northern Sedgwick County in south central Kansas...

* Until 1045 PM CDT.

* At 1035 PM CDT...National Weather Service meteorologists were
  tracking strong thunderstorms along a line extending from near
  Potwin to Andale...and moving southeast at 5 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with these storms.

* Locations impacted include...
  Wichita, Park City, Valley Center, Bel Aire, Maize, Colwich,
  Benton, Whitewater, Kechi, Andale, Potwin, Northeast Wichita and
  Jabara Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

LAT...LON 3776 9701 3768 9769 3783 9769 3802 9701
TIME...MOT...LOC 0337Z 334DEG 3KT 3796 9706 3778 9761

DARMOFAL
Special weather statement, Jun 15, 11:32 PM CDT, 51 minutes before
Special Weather Statement
National Weather Service Wichita KS
1132 PM CDT Sat Jun 15 2019

KSZ091-160445-
Harper KS-
1132 PM CDT Sat Jun 15 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Harper County in south central Kansas...

* Until 1145 PM CDT.

* At 1129 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Manchester, or 11 miles
  southeast of Anthony...moving north at 5 mph.

wind gusts up to 50 mph will be possible with this storm.

* Locations impacted include...
  Anthony and Bluff City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

LAT...LON 3717 9813 3716 9780 3700 9780 3700 9806
TIME...MOT...LOC 0431Z 169DEG 5KT 3701 9793

DARMOFAL
Special weather statement, Jun 15, 11:45 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Wichita KS
1145 PM CDT Sat Jun 15 2019

KSZ053-160500-
Chase KS-
1145 PM CDT Sat Jun 15 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  East central Chase County in east central Kansas...

* Until midnight CDT.

* At 1144 PM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 7 miles southeast of Cottonwood
  Falls...moving southeast at 5 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Bazaar and Saffordville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
east central Kansas.

LAT...LON 3840 9636 3838 9635 3818 9636 3813 9641
      3829 9656 3843 9642
TIME...MOT...LOC 0445Z 307DEG 6KT 3832 9642

DARMOFAL
Special weather statement, Jun 16, 12:04 AM CDT, 19 minutes before
Special Weather Statement
National Weather Service Wichita KS
1204 AM CDT Sun Jun 16 2019

KSZ093-160530-
Cowley KS-
1204 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Cowley County in south central Kansas...

* Until 1230 AM CDT.

* At 1202 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 9 miles east of Arkansas City...
  moving north at 20 mph.

hail up to the size of dimes...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Winfield, Dexter and Maple City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central Kansas.

LAT...LON 3701 9679 3701 9700 3725 9699 3724 9663
TIME...MOT...LOC 0504Z 197DEG 15KT 3711 9688

KLEINSASSER
Special weather statement, Jun 16, 12:08 AM CDT, 15 minutes before
Special Weather Statement
National Weather Service Wichita KS
1208 AM CDT Sun Jun 16 2019

KSZ068-160545-
Harvey KS-
1208 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Eastern Harvey County in south central Kansas...

* Until 1245 AM CDT.

* At 1207 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm near Walton, or near Newton...moving
  south at 10 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Newton, North Newton, Whitewater, Walton and Newton Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
south central and central Kansas.

LAT...LON 3812 9733 3813 9716 3811 9715 3791 9715
      3791 9739
TIME...MOT...LOC 0508Z 002DEG 9KT 3805 9724

KLEINSASSER
Special weather statement, Jun 16, 12:10 AM CDT, 13 minutes before
Special Weather Statement
National Weather Service Wichita KS
1210 AM CDT Sun Jun 16 2019

KSZ053-160545-
Chase KS-
1210 AM CDT Sun Jun 16 2019

The National Weather Service in Wichita has issued a

* Significant Weather Advisory for...
  Southeastern Chase County in east central Kansas...

* Until 1245 AM CDT.

* At 1210 AM CDT...National Weather Service meteorologists were
  tracking a strong thunderstorm 10 miles southeast of Cottonwood
  Falls...moving southeast at 15 mph.

hail up to the size of nickels...and wind gusts up to 50 mph will be
possible with this storm.

* Locations impacted include...
  Bazaar and Matfield Green.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be prepared to take shelter in the event the storms intensify and
become severe...or a warning is issued by the National Weather
Service.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

A Severe Thunderstorm Watch remains in effect until 400 AM CDT for
southeastern and east central Kansas.

LAT...LON 3830 9635 3809 9636 3809 9666 3826 9669
      3834 9647
TIME...MOT...LOC 0510Z 302DEG 11KT 3823 9646

KLEINSASSER

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 15, 9:29 PM CDTSpecial Weather StatementICTKingman31 min
Jun 15, 9:33 PM CDTSevere Thunderstorm WarningICTKingman42 min
Jun 15, 9:45 PM CDTSpecial Weather StatementICTSedgwick15 min
Jun 15, 9:50 PM CDTSevere Thunderstorm WarningICTHarvey, Sedgwick40 min
Jun 15, 10:00 PM CDTSpecial Weather StatementICTMarion15 min
Jun 15, 10:22 PM CDTAreal Flood WarningICTKingman, Sedgwick12 hr
Jun 15, 10:34 PM CDTSpecial Weather StatementICTHarper11 min
Jun 15, 10:37 PM CDTSpecial Weather StatementICTSedgwick8 min
Jun 15, 10:44 PM CDTSevere Thunderstorm WarningICTHarper31 min
Jun 15, 10:47 PM CDTSevere Thunderstorm WarningICTChase, Marion43 min
Jun 15, 10:52 PM CDTSevere Thunderstorm WarningICTReno, Sedgwick38 min
Jun 15, 11:19 PM CDTAreal Flood WarningICTHarper8 hr
Jun 15, 11:26 PM CDTAreal Flood WarningICTChase, Marion8 hr
Jun 15, 11:27 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick33 min
Jun 15, 11:32 PM CDTSpecial Weather StatementICTHarper13 min
Jun 15, 11:45 PM CDTSpecial Weather StatementICTChase15 min
Jun 15, 11:51 PM CDTAreal Flood WarningICTReno12 hr
Jun 15, 11:54 PM CDTSevere Thunderstorm WarningICTKingman, Reno, Sedgwick36 min
Jun 16, 12:04 AM CDTSpecial Weather StatementICTCowley26 min
Jun 16, 12:08 AM CDTSpecial Weather StatementICTHarvey37 min
Jun 16, 12:10 AM CDTSpecial Weather StatementICTChase35 min
Jun 16, 12:33 AM CDTSpecial Weather StatementICTElk, Neosho, Wilson27 min
Jun 16, 12:36 AM CDTSpecial Weather StatementICTKingman24 min
Jun 16, 12:41 AM CDTSpecial Weather StatementICTSedgwick34 min
Jun 16, 1:00 AM CDTAreal Flood WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson12 hr
Jun 16, 1:08 AM CDTSpecial Weather StatementICTChautauqua37 min
Jun 16, 1:13 AM CDTSpecial Weather StatementICTNeosho, Wilson32 min
Jun 16, 1:23 AM CDTSpecial Weather StatementICTSedgwick37 min
Jun 16, 1:45 AM CDTFlash Flood WarningICTChautauqua, Elk, Labette, Montgomery, Neosho, Wilson6 hr
Jun 16, 1:49 AM CDTSpecial Weather StatementICTButler26 min
Jun 16, 1:58 AM CDTSpecial Weather StatementICTCowley, Elk, Neosho, Wilson32 min
Jun 16, 2:21 AM CDTSpecial Weather StatementICTButler, Chautauqua, Cowley, Elk, Labette, Montgomery and 2 more24 min
Jun 16, 2:27 AM CDTAreal Flood WarningICTButler, Cowley, Elk, Greenwood12 hr
Jun 16, 2:53 AM CDTAreal Flood WarningICTLabette, Montgomery12 hr
Jun 16, 9:00 AM CDTRiver Flood WarningICTKingman11 hr
Jun 16, 10:09 AM CDTAreal Flood WarningICTKingman, Sedgwick11 hr
Jun 16, 10:14 AM CDTRiver Flood WarningICTMontgomery, Wilson10 hr
Jun 16, 11:42 AM CDTAreal Flood WarningICTReno9 hr
Jun 16, 12:57 PM CDTAreal Flood WarningICTNeosho24 hr
Jun 16, 3:49 PM CDTSpecial Weather StatementICTSedgwick41 min
Jun 16, 5:37 PM CDTSpecial Weather StatementICTKingman23 min
Jun 16, 6:35 PM CDTSpecial Weather StatementICTHarper25 min

Nearby

Flash Flood Warnings in Kansas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.